Is buspar good? any reply is helpful! (anti anx med help)
The only anti anxiety medication iv been on is pregabalin,was on it for over a year but it didnt really agree with me.im currently taking fluxoteine 20mg x 2 a day and cinerazine.Im looking for a anti anxiety drug to help stop this dizziness that iv had for over 2 years,im not looking for a "fix" but something to help me while i battle this anxiety and agoraphobia.Have you ever been on buspar? and if not have you been on a different anxiety medication thats help you with symptoms such as chronic dizziness? thanks in advance
Pregabalin is known as Lyrica in the States and is prescribed primarily to relieve neuropathic pain if you have diabetes or in the area of your rash if you have had shingles. It is also used to treat fibromyalgia. Pregabalin is used with other medications to treat certain types of seizures in people with epilepsy. Pregabalin is in a class of medications called anticonvulsants. It works by decreasing the number of pain signals that are sent out by damaged nerves in the body. I found nothing that indicated this medication is ever prescribed for anxiety. But, you stopped that and began Prozac, an SSRI antideprssant and I could not find mention of "cinerazine" anywhere, so it must go by a totally different name here.
You are looking for something to help with dizziness, anxiety and agoraphobia and I believe I'm getting in way over my head here and honestly think you need to discuss all these meds and symptoms with your doctor. If you've had dizziness for over two years, I think the smarter move would be to figure out why rather than mask it. As for the BuSpar, it's an antianxiety med prescribed mainly for mild generalized anxiety disorder. I've heard both good and bad about it, but as with any medication, it affects us all differently. The only way to find out if it's "good" is to try it.
Please see your doctor to discuss the chronic dizziness and sort out your meds.
Sorry I wasn't much help.
I am currently taking Buspar, i am responding fantastically to you (i was a big weepy mess before i started) HOWEVER, if you're prone to being dizzy then buspar is not for you. one of the most common side effects of this medication is dizzyness, and while i havent experienced that particular side effect so far i would suggest that you look for alternatives before trying it.
I believe it can in the long run, im still in the phase where its building up in my system and i seem to be running the full gambit of side effects, from what i've read if you are willing to stick out the side effects until it fully kicks in it may help
im not to worried about side effects if they go after a while,im wondering if it would be better to change my fluxoteine,maybe to something like lexapro,been on it now for just over 4 weeks and havent really noticed a difference :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.